Yes,it is most likely due to hormonal imbalance which hysterectomy has caused .You need to start taking HRT or hormone replacement therapy for it.
That will work.
Many people experience unusual symptoms after hystrectomy but you should not worry its temporary.
ive heard that hormone pills cause cancer, and i am really scared to take them, but i cant continue like this. Is there a generic form or do i just need to go with the lowest dose. Ive heard that black cohosh helps, so i purchased black cohosh extract about a week ago but it hasnt helped.
Taking low dose hormone cannot harm much.There are side effects related with everything but still we use them.Because some times benefits outweighs the risks.Like cars are lethal weapons but we still drive them.More deaths occur on roads because of driving rough than cancer every month.However,its upto you.There is possibility that body is trying to adjust with whole new situation so its causing different symptoms.But once it adjust fully then symptoms will be gone forever.
I have no idea about use of cohosh.